Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Red spots on penis, cleaning with lactic acid, using valbet cream. Advice?

I am 47 yrs old male. I have red spots on my penis head. My wife finds it difficult during sex. It gives her a burning sensation after the act and also while urinating. Have shown to a dermatologist ...who gave lactic acid solution to clean the vaninal area twice a day...asked me to use it too. Have used Valbet cream on the penis head & on the vagina of my wife. It is over 2-3 months now....still it is there....some relief for both of us...but not complete. Gynec has checked my wife...says ...nothing wron with the wife / vagina. Please mail ID : YYYY@YYYY Regards, Rao
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  1086
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really apprecaite your concern looking to the history given here I would like to advise you that you need to stop the coitus till your lesion get alright in my opinion it is better to use the " Povidone Ointement" you need to apply this ointmern three to four time in day and take care of hyeine, it would copme around soon, take care and have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor